# SDR GTIA011042

- Difficulty date: August 15, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - CENTER WING TANK TO FUSELAGE SKIN ATTACH ANGLE CORRODED, FS 880L UNDER FLOORWEB.  FABRICATED AND DRILLED REPAIR DOUBLERS IAW MD80 SRM 51-10-1 AND EA SCB008.  INSTALLED REPAIR IAW EA SCB 008.  (M)
